# SDR DALA2019111326621

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 66,676 hours, 24,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 1354121) EMERGENCY EXIT SIGN COVER LOOSE / INTERIOR. CORRECTIVE ACTION: INSTALLED LENS COVER.
